# SDR UIEA2018061801182

- Difficulty date: June 12, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,809 hours, 24,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT FWD OF 20F INOP. REMOVED AND REPLACED EMERGENCY LIGHT ASSY, OPS CHECK OK IAW AMM 33-51-05.
